# SDR DALA2018021300866

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 84,144 hours, 38,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROWS 1, 2, AND 3 EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACK, M730.  EMERGENCY LIGHTS OPS NORMAL.
